Jump to content
ACN Latitudes Forums

side effects


laure
 Share

Recommended Posts

Dd 9 developing spidery red lines on her shoulder and complaining of a "rubber band" sound in her ear. After a 15 day taper of prednisone, and 15 days and continuing of zithromax 250 mg. a day, any idea of the cause? She was on mucinex too, but I don't see those side effects here. Continuing on meds unless this gets worse, because other than this she is 80% better! Can't stand to go backwards...

Link to comment
Share on other sites

Dd 9 developing spidery red lines on her shoulder and complaining of a "rubber band" sound in her ear. After a 15 day taper of prednisone, and 15 days and continuing of zithromax 250 mg. a day, any idea of the cause? She was on mucinex too, but I don't see those side effects here. Continuing on meds unless this gets worse, because other than this she is 80% better! Can't stand to go backwards...

Take a picture of the lines because it could be important later. Bartonella has weird rashes that look like stretch marks.

Link to comment
Share on other sites

Dd 9 developing spidery red lines on her shoulder and complaining of a "rubber band" sound in her ear. After a 15 day taper of prednisone, and 15 days and continuing of zithromax 250 mg. a day, any idea of the cause? She was on mucinex too, but I don't see those side effects here. Continuing on meds unless this gets worse, because other than this she is 80% better! Can't stand to go backwards...

Take a picture of the lines because it could be important later. Bartonella has weird rashes that look like stretch marks.

Link to comment
Share on other sites

laure, I have read somewhere about hearing issues being a problem sometimes with zithromax. I thought it was long term usage but I'm not sure. That is a tough position to be in with 80% improvement. Did you say you are tapering now on the steroid? How much longer do you have on it? Did you read about the side effects in the paper work?

Link to comment
Share on other sites

laure, I have read somewhere about hearing issues being a problem sometimes with zithromax. I thought it was long term usage but I'm not sure. That is a tough position to be in with 80% improvement. Did you say you are tapering now on the steroid? How much longer do you have on it? Did you read about the side effects in the paper work?

Link to comment
Share on other sites

The steroid taper ended on Tuesday. The zithromax continues so we are at day 17 now. Rash gone this morning, ear thing is continuing. It was a very weird, non-itchy rash, just under the skin. The side effects were on wikipedia. Going to watch this weekend, and only bring her to our doctor if she has trouble breathing or seems to be swelling in the facial area. Might get the ear checked on Monday. She is in no pain with no fever.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...